MathSciNet Relay Station
MathSciNet bibliographic data
MR2245202 74G65 (49J40 49J45 74H99 74M15 74R20 74S05)
Kočvara, Michal; Mielke, Alexander; Roubíček, Tomáš A rate-independent approach to the delamination problem. Math. Mech. Solids 11 (2006), no. 4, 423–447.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement